# SDR SIMA20140812008

- Difficulty date: August 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,665 hours, 29,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW AFT LOWER BULKHEAD CRACKED INBD OF PREVIOUS REPAIR.  R & R LT MLG WW AFT BULKHEAD IAW SRM 51-20-03, 51-40-06, 51-40-02 & 51-40-09.  SEE WIP ENTRIES FOR DETAILS.
